# SDR CALA2013120293356

- Difficulty date: November 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 48,268 hours, 10,275 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE LOOP 1 FAILURE.   PERFORMED FIM26-11TASK 808 ALL RESISTANCE READINGS SHOWING NORMAL.  VISUALLY INSPECTED WIRES & CONNECTORS NO CRITICAL DAMAGE FOUND.  PERFORMED ENG FIRE DETECTION OPERATIONAL TEST UNABLE TO DUPLICATE MESSAGE NR 1 FIRE LOOP ENG MESSAGE.  ACCOMPLISHED MAT TEST, MESSAGE CLEARED OPS OKAY.
